# SDR USAA2015031600012

- Difficulty date: March 12, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 23,800 hours, 3,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327588720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL Y1552.5 FRAME 32 - 33 HAS CORROSION AT TWO MARKED LOCATIONS.  TRACK OUT OF LIMITS IAW SRM 53-31-15 FIG 101.  R & R SEAT TRACK IAW SRM 51-42-11.
